# SDR SWAA2021112425767

- Difficulty date: October 1, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO BAY SUB THRESHOLD CORRODED AROUND FASTENER HOLES BS 440+33; 440+33; RBL 29; WL 156 ; / [01] AFTER FURTHER INVESTIGATION; FOUND CORROSION ON SUB THRESHOLD WEB TO BE AT BS 440+33 AND BS 440+39; [02] EVALUATED CORROSION; FOUND 0.015 REMOVED FROM ORIG 0.045 IN A 1'X1' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING DIAL DEPTH GAUGE ID NCX000697 S/N UNKNOWN; [03] VERIFIED CORRECTIVE ACTION ITEM 1 & 2.; [04] RECEIVED NEW SUB THRESHOLD WEB PER P.O.#837311. LOCATED ; DRILLED ; DEBURRED AND INSTALLED NUT PLATES PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 143A8330.; [05] VERIFIED CORRECTIVE ACTION ENTRY 4.; [06] VERIFIED CARD COMPLETE
